# SDR SWAA054129

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 65,704 hours, 47,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SKIN CRACKED AT E/E COOLING EXHAUST OUTLET INTERNAL DOUBLER, BS 373 AND BS 378, LBL 2.8.  REPAIRED SKIN PER SWA EA.
